# SDR UALA2010122804747

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 51,490 hours, 7,457 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 888
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN AIR VALVE CHECK FAILED.  ACP ON WU K5294E.  1 ENG FAN AIR VALVE CHECK FAILED.  REPLACED VALVE AND PASSED MAT TEST.
